# SDR N6WA2017070401

- Difficulty date: July 4, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 30,960 hours, 21,125 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM 1 FLUID DROPPED TO 0% IN FLIGHT. FOUND A BROKEN O-RING ON PRESSURE TRANSDUCER ON THE NR 1 SYSTEM.  R & R THE O-RING ON NAS1612-4. PERFORMED SERVICING OF HYD 1 SYSTEM AND CLEANED UP EVIDENCE OF HYD LEAK. RAN PUMP 1A AND 1B,  OPERATED MULTIPLE HYD FUNCTIONS FOR 5 MINUTES. NO LEAKS NOTED.
